# SDR ASAA2024041849836

- Difficulty date: April 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA, FLOOR BEAM CORRODED ON UPPER SURFACE AT BS 947.5 BETWEEN LBL-30 AMD RBL-10. MARKED. GROUNDED - YES. CORROSION IS LOCATED ON A PREVIOUS T-CAP REPAIR. CORROSION FOUND TO BE OUT OF LIMITS DUE TO BEING LOCATED AT A HARD MOUNT ATTACHMENT LOCATION IAW B737-800 SRM 53-70-51-1A-1. REMOVED PREVIOUS T-CAP REPAIR AND ACCOMPLISHED T-CAP REPAIR IAW B737-800 SRM 53-70-51-2R-5. (FLOOR BEAM REPAIR). THIS REPAIR IS A CATEGORY "A" REPAIR REMOVED DOT.
